# SDR MALA070183

- Difficulty date: November 18, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 22,290 hours, 24,418 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

CREW DID NOT SHUT OFF CTOT BEFORE PULLING POWER LEVERS BELOW 64 DEGREE SWITCH AND ENGINE OVERTORQUED/FEATHERED. CREW DECLARED EMERGENCY AND RETURNED TO PIR. REMOVED AND REPLACED RT ENGINE.
